# SDR DXTA2024110701046

- Difficulty date: November 3, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 4,006 hours, 2,645 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: No Discrepancy
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER: DURING APPROACH WITH 15 KTS LEFT CROSSWIND THE RUDDER PEDAL SEEM TO BE BINDING AND HARD TO PUSH FOR CROSSWIND ALIGNMENT. THE YAW DAMPER WAS VERIFIED OFF. AND THERE WERE NO CAS MESSAGE. BUT FELT LIKE RUDDER WAS BEING LIMITED. SEEMS TO FUNCTION FINE ON GROUND WHILE TAXING. CORRECTIVE ACTION; COMPLETED GVI ON RUDDER, TAXI CHECK RUDDER PADDLES OPERATION, RUDDER BAIS SYSTEM OPS CHECK. NO FAULTS FOUND. CANNOT DUPLICATE SQUAWK. RUDDER SYSTEM OPS CHECKED GOOD. REF: CE-680A AMM 27-20-00.
